advertisement

Depression

Question
Posted by: | 2018/08/08

Q.

dyna sertraline side effects

Changed from serdep to dyna sertraline - been using dyna sertraline now for 6 weeks, suddenly suffering from continuous dizzy feeling and headaches the past week, also learned yesterday that my blood pressure is 150/100, never had these issues. Can it be related to the change to dyna sertraline?

Expert's Reply

A.

Depression expert
- 2018/08/09

You don't mention being on any other drug, so I am assuming you're on Sertraline on it's own.  It does not usually cause raised blood pressure,  except occasionally when used in combination with specific other drugs which should not be prescribed at the same time. 
Though dizziness and headache are possible side effects of this drug, I'm puzzled by why this should arise after you've been on it for so long. You mention being on this version for 6 weeks, after being on the other version for presumably longer.
Serdep and Dyna Sertraline are supposed to contain exactly the same drug, so the change should not cause what you describe  Generic versions of any drug are required to demonstrate that they contain precisely the same chemical with the same characteristics, and the same effects.  Do speak with your doctor and report these new symptoms you have been experiencing, so he can check your condition and rule out other possible causes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.